Alert archive / Iowa / River Flood Warnings in 2014

River Flood Warning 3, NWS La Crosse, WI

March 28, 2014Clayton County, Iowa

NWS La Crosse, WI issued this river flood warning at Mar 28, 2014, 6:11 AM CDT for Clayton County, Iowa. It took effect at Mar 28, 2014, 11:52 AM CDT. It was in force for 53 hr.

The area

The outline as issued.

The facts

Issued
Mar 28, 2014, 6:11 AM CDT (11:11 UTC)
In effect from
Mar 28, 2014, 11:52 AM CDT
Expired
Mar 30, 2014, 5:00 PM CDT
In force
53 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
Minor

County Clayton County, IA

The radar

The La Crosse radar (KARX), 104 km from the middle of the area, began a volume at 11:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Turkey River at Elkader (EKDI4). The gauge peaked at 11.58 ft at Mar 28, 2014, 9:00 AM CDT.

actionminormoderate101503/2803/2903/3003/31
Action stage
10 ft
Minor stage
12 ft
Moderate stage
16 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05412020, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

998 
WGUS43 KARX 281111
FLWARX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
611 AM CDT FRI MAR 28 2014

.YESTERDAYS RAIN THAT FELL ON FROZEN GROUND WILL PUSH THE TURKEY
RIVER AT ELKADER ABOVE FLOOD STAGE.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING 
WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY.

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING
NOAA WEATHER RADIO...FOR LATER STATEMENTS.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

IAC043-282311-
/O.NEW.KARX.FL.W.0003.140328T1800Z-140330T2200Z/
/EKDI4.1.ER.140328T1800Z.140329T1200Z.140330T0400Z.NO/
611 AM CDT FRI MAR 28 2014

THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TURKEY RIVER AT ELKADER.
* FROM THIS AFTERNOON TO SUNDAY AFTERNOON.
* AT 5:45 AM FRIDAY THE STAGE WAS 11.2 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY MID DAY TODAY AND CONTINUE TO
  RISE TO NEAR 12.8 FEET BY SATURDAY MORNING. THE RIVER WILL FALL
  BELOW FLOOD STAGE BY SATURDAY EVENING.
* IMPACT...AT 12.0 FEET...MINOR FLOODING OCCURS IN AREAS NEAR THE 
  RIVER. 

&&
 
LAT...LON 4298 9161 4293 9161 4280 9136 4284 9134 4294 9146

$$
2 follow-up statements
089 
WGUS83 KARX 281436
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
936 AM CDT FRI MAR 28 2014

.THE FLOOD WARNING CONTINUES FOR THE TURKEY RIVER AT ELKADER.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

IAC043-290536-
/O.EXT.KARX.FL.W.0003.140328T1652Z-140329T1800Z/
/EKDI4.1.ER.140328T1652Z.140328T1800Z.140329T0000Z.NO/
936 AM CDT FRI MAR 28 2014

THE FLOOD WARNING CONTINUES FOR
  THE TURKEY RIVER AT ELKADER.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:45 AM FRIDAY THE STAGE WAS 11.7 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE TO FLOOD STAGE THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 12.1 FEET BY MID DAY. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY THIS EVENING.
* IMPACT...AT 12.0 FEET...MINOR FLOODING OCCURS IN AREAS NEAR THE 
  RIVER. 

&&
 
LAT...LON 4298 9161 4293 9161 4280 9136 4284 9134 4294 9146

$$
629 
WGUS83 KARX 281748
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1248 PM CDT FRI MAR 28 2014

...FLOOD WARNING CANCELED FOR THE TURKEY RIVER NEAR ELKADER...

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

IAC043-281818-
/O.CAN.KARX.FL.W.0003.000000T0000Z-140329T1800Z/
/EKDI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1248 PM CDT FRI MAR 28 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE TURKEY RIVER AT ELKADER.
* AT 11:45 AM FRIDAY THE STAGE WAS 11.4 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER CRESTED AT 11.7 FEET THIS MORNING...JUST A
  FEW INCHES BELOW FLOOD STAGE. THE RIVER WILL CONTINUE TO FALL
  THROUGH THE REST OF THE DAY...DROPPING BELOW 10 FEET OVERNIGHT
  TONIGHT. 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Mar 28, 3:11 AM CDT, 3 hours earlier.

Area forecast discussion, Mar 28, 3:11 AM CDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
311 AM CDT FRI MAR 28 2014

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 311 AM CDT FRI MAR 28 2014

CURRENTLY AS OF 08Z...WATER VAPOR LOOP AND RAP 500MB HEIGHT ANALYSIS
SHOWED RIDGING ALONG THE U.S. WEST COAST INTO BRITISH COLUMBIA...A
PACIFIC SHORTWAVE OVER WYOMING...A VIGOROUS PACIFIC SHORTWAVE NEAR
DAVENPORT IA...AND A POLAR SHORTWAVE OVER LAKE WINNIPEG. THE
DAVENPORT IA SHORTWAVE...IN COMBINATION WITH PRECIPITABLE WATER
VALUES OF 0.6-0.9 INCHES / 200 PERCENT OF NORMAL / AND FRONTOGENESIS
HELPED PRODUCE PRECIPITATION ACROSS MUCH OF THE FORECAST AREA
YESTERDAY TO AROUND MIDNIGHT. MUCH OF THIS PRECIPITATION FELL AS
RAIN...WHICH WITH FROZEN GROUND HAS LED TO PLENTY OF RUNOFF AND
RISES ON AREA RIVERS AND STREAMS. SEE THE HYDROLOGY SECTION FOR MORE
INFORMATION. SOME OF THE PRECIPITATION FELL AS SNOW...MAINLY IN
NORTHWEST TO NORTH SECTIONS OF THE AREA...WITH THE MOST IN TAYLOR
COUNTY. LOW LEVEL CYCLONIC FLOW AROUND LOW PRESSURE OVER CENTRAL
LAKE MICHIGAN HAS KEPT CLOUDS IN PLACE THROUGH THE NIGHT...THOUGH
CLEARING WAS EVIDENT OVER THE NORTHWEST HALF OF MINNESOTA.
PRECIPITABLE WATER AT BIS WAS QUITE LOW WITH THE RIDGE...0.17 INCHES
AT BIS AND ABR OR 50-60 PERCENT OF NORMAL. COLDER AIR WAS ALSO
FILTERING IN...REFLECTING A CANADIAN RIDGE OF HIGH PRESSURE BUILDING
SOUTH INTO THE UPPER MIDWEST. FARTHER TO THE WEST...CLOUDS AND SOME
SCATTERED LIGHT PRECIPITATION WAS OCCURRING OVER WYOMING WITH THE
SHORTWAVE THERE.

AFTER AN ACTIVE PERIOD OF PRECIPITATION THE PAST 24 HOURS...THIS
SHORT TERM PERIOD LOOKS MUCH QUIETER. FOCUS FOR ANY POTENTIAL
PRECIPITATION WOULD BE ON THE SHORTWAVE OVER WYOMING...WHICH IS
PROGGED BY MODELS TO CROSS THE FORECAST AREA TONIGHT. HOWEVER...
THERE ARE 2 ITEMS GOING AGAINST PRECIPITATION... 1. ANOTHER
SHORTWAVE COMING OUT OF ARIZONA IS SUGGESTED TO INTENSIFY AND DEEPEN
AS IT REACHES MISSOURI TONIGHT...ROBBING THE WYOMING SHORTWAVE OF
MOISTURE. 2. THE WYOMING SHORTWAVE WILL BE HEADING INTO A DRY
AIRMASS AS SEEN ON THE BIS/ABR SOUNDINGS. MODELS CONTINUE TO DEPICT
THAT ANY PRECIPITATION WITH THE SHORTWAVE WILL DRY UP BEFORE THE
SHORTWAVE GETS TO THE FORECAST AREA...THUS STAYED WITH A DRY
FORECAST.

CLOUDS AND TEMPERATURES NOW BECOME THE MAIN CONCERNS. LOW CLOUDS
LOOK TO QUICKLY EXIT OFF TO THE EAST THIS MORNING AS THE DRIER AIR
TO OUR NORTHWEST ADVECTS IN. SCT-BKN MID AND HIGH CLOUDS WILL THEN
TRAVERSE THE AREA THIS AFTERNOON THROUGH TONIGHT AS THE WYOMING
SHORTWAVE MOVES THROUGH. 925MB TEMPS ARE PROGGED BETWEEN -2 TO -6C
AT 18Z...THOUGH MORE SUN TODAY WILL HELP TO COUNTERACT SOME OF THE
COLDER AIR. IN FACT...OVER THE SNOW FREE AREAS...TEMPERATURES MAY
EVEN END UP A LITTLE WARMER THAN YESTERDAY. ALTHOUGH SURFACE WINDS
LOOK LIGHT TONIGHT...THE CLOUDS SHOULD HELP TO HOLD READINGS UP FROM
THE MID TEENS TO MID 20S.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 311 AM CDT FRI MAR 28 2014

MUCH OF THE LONG TERM PERIOD FOCUSES ON AN IMPRESSIVE LONG WAVE
TROUGH SITTING OVER THE EASTERN PACIFIC. ALL MODELS SHOW THAT A
POTENT SHORTWAVE WILL COME OUT OF THIS TROUGH AND TRACK INTO THE
FORECAST AREA FOR MONDAY. THEN THE ENTIRE TROUGH LOOKS TO COME INTO
THE WESTERN U.S. ON TUESDAY...TRACKING INTO THE CENTRAL PLAINS ON
THURSDAY.

MUCH OF FRIDAY NIGHT THROUGH SUNDAY LOOKS TO BE DOMINATED BY
BUILDING RIDGING AHEAD OF THE POTENT SHORTWAVE MARCHING ACROSS THE
WESTERN U.S.. NO CONCERNS FOR PRECIPITATION DURING THIS PERIOD AS
THE FORECAST AREA TRANSITIONS FROM UNDER DOMINANCE OF HIGH PRESSURE
TO INTO THE WARM SECTOR OF A DEEPENING SURFACE CYCLONE OVER
NORTHEAST COLORADO. TEMPERATURES AND WINDS ARE THE MAIN ISSUES.
925MB TEMPS ARE PROGGED SLIGHTLY WARMER ON SATURDAY...0 TO -
4C...WHICH WITH WHAT LOOKS TO BE PLENTY OF SUN SHOULD HELP BOOST
TEMPS INTO THE 40S...PERHAPS EVEN AROUND 50 IN SOME VALLEY
LOCATIONS. SOUTH TO SOUTHWEST WINDS REALLY PICK UP SATURDAY
NIGHT...UPWARDS OF 40-50 KT BY 12Z SUN AT 925MB...CAUSING 925-850MB
TEMPS TO REALLY CLIMB. ANTICIPATING LOWS IN THE EVENING SATURDAY
NIGHT...THEN HOLD STEADY TO SLOWLY RISE AS THE WARM AIR SURGES IN.
THE CLIMB CONTINUES THROUGH SUNDAY AS THE 925MB TEMPS CLIMB TO AS
MUCH AS 10-13C BY 00Z MONDAY. 400-250MB RH PROGS SUGGESTS PLENTY OF
SCT-BKN CIRRUS...BUT THE SUN AND WARM 925MB TEMPS SHOULD HELP PROPEL
READINGS INTO THE FIRST 60S OF THE YEAR FOR MOST LOCATIONS. MORE
SNOWPACK OVER TAYLOR/CLARK WILL HOLD READINGS BACK THERE INTO THE
50S...THOUGH THIS SNOWPACK IS GOING TO MELT FAST GIVEN THE WARM AIR
AND BREEZY CONDITIONS...YIELDING HYDRO CONCERNS. SEE HYDROLOGY
SECTION.

ATTENTION THEN TURNS TO THE POTENT SHORTWAVE HEADING INTO THE
FORECAST AREA FOR MONDAY. BOTH THE GFS AND ECMWF HAVE REALLY SLOWED
AND DEEPENED THIS SHORTWAVE AND THE ASSOCIATED SURFACE LOW OVER THE
PAST 24-48 HOURS. THIS RESULTS IN THE FORECAST AREA STAYING IN THE
WARM SECTOR LONGER AND THUS WARMER CONDITIONS ARE FORECAST FOR
SUNDAY NIGHT AND MONDAY. THERE ARE A COUPLE OF PRECIPITATION IMPACTS
TOO. FIRST...THE DEFORMATION BAND ON THE NORTHWEST SIDE OF THE LOW
NOW ONLY LOOKS TO IMPACT THE NORTHWEST HALF OF THE AREA MONDAY
AFTERNOON AND NIGHT...THOUGH IT MAY STAY ENTIRELY NORTHWEST OF THE
FORECAST AREA. SECOND...A LEAD WAVE OF RAIN RESULTING FROM
ISENTROPIC LIFT IS LOOKING LIKELY TO PROGRESS ACROSS THE FORECAST
AREA LATE SUNDAY NIGHT THROUGH EARLY MONDAY AFTERNOON. THIRD...THE
SYSTEM\S COLD FRONT AND STRONG DYNAMICS ARE PROGGED TO MOVE THROUGH
MONDAY AFTERNOON AND EVENING. THERE IS A CAP TO BE OVERCOME...BUT
WITH SUCH STRONG FORCING...CANNOT RULE OUT A BAND OF SHOWERS AND
STORMS FIRING ON THE FRONT. SHOULD STORMS FORM...WHICH IS A BIG
IF...THERE IS AMPLE SHEAR TO SUPPORT SEVERE. WE WILL NEED TO KEEP AN
EYE ON INSTABILITY VERSUS CAPPING FOR MONDAY AFTERNOON.

TUESDAY INTO TUESDAY NIGHT LOOK TO BE QUIET AND MUCH COLDER...THEN
WEATHER GETS ACTIVE AGAIN FOR WEDNESDAY INTO THURSDAY AS THE REST OF
THE UPPER TROUGH LIFTS TOWARDS THE REGION. THIS TIME AROUND...WE MAY
HAVE TO DEAL WITH A WINTRY MIX SIDE DUE TO WARM/MOIST ADVECTION
ALOFT AND A FLOW OF DRY AIR AND COLD ADVECTION AT THE SURFACE.
THEN...IF THE 28.00Z ECMWF IS CORRECT...WE WILL AT LEAST CHANGE OVER
TO ALL RAIN AND PERHAPS BRING MORE THUNDERSTORMS. NEEDLESS TO
SAY...PLENTY OF UNCERTAINTY OUT THIS FAR AND THUS STAYED WITH A
MODEL CONSENSUS FOR NOW. CERTAINLY ANOTHER ITEM TO WATCH.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1159 PM CDT THU MAR 27 2014

MAIN AREA OF PRECIPITATION CONTINUES TO PROGRESS STEADILY EASTWARD
AND WILL BE PAST KLSE BY 06Z. HOWEVER...THE LOW CLOUDS AND IFR
CEILINGS WILL CONTINUE THROUGH MUCH OF THE NIGHT. OBSERVATIONS
INDICATE CEILINGS OF A THOUSAND FEET OR LESS EXTEND BACK INTO
WESTERN IOWA WITH MVFR CEILINGS TO THE MISSOURI RIVER. THE 28.00Z
NAM CONTINUES TO HAVE A GOOD HANDLE ON THIS MOISTURE AND SHOWS
THESE CLOUDS REMAINING THROUGH THE NIGHT AND DISSIPATING UNTIL MID
MORNING. GRADIENT IS TIGHT ENOUGH BEHIND THE PASSING SURFACE LOW
FOR SOME GUSTY NORTH TO NORTHWEST WINDS THROUGH THE NIGHT AS WELL.
THESE WILL ALSO SETTLE DOWN BY MID MORNING. SHORT WAVE TROUGH
COMING ACROSS THE NORTHERN ROCKIES IS EXPECTED TO AMPLIFY AND MOVE
SOUTH OF THE REGION FRIDAY. THIS SHOULD STILL PASS CLOSE ENOUGH TO
PRODUCE MID LEVEL CLOUDS ACROSS THE REGION WITH A VFR CEILING.
HIGH PRESSURE WILL DOMINATE AT THE SURFACE WITH ANY PRECIPITATION
FROM THE WAVE STAYING WELL TO THE SOUTH OF THE AREA.

&&

.HYDROLOGY...
ISSUED AT 311 AM CDT FRI MAR 28 2014

AREA RIVERS AND STREAMS CONTINUE TO MOSTLY RISE EARLY THIS MORNING
FROM THE RECENT RAIN. RAINFALL AMOUNTS AS MUCH AS A LITTLE OVER 1
INCH WERE OBSERVED...HIGHEST OVER THE SOUTHEAST HALF OF THE
FORECAST AREA. WITH FROZEN GROUND...MUCH OF THIS RAIN HAS TURNED
INTO RUNOFF. SO FAR THE ONLY FLOOD WARNING ISSUED AND VERIFIED WAS
ONTARIO...WHILE MOST OTHER RIVERS AND STREAMS ARE STAYING BELOW
FLOOD STAGE. EXPECTING MOST SHORT RESPONDING SITES LIKE ONTARIO TO
BEGIN FALLING SOON...WHILE LONGER RESPONDING LOCATIONS WILL CLIMB
FOR THE NEXT DAY OR SO AS RUNOFF CONTINUES TO FILTER THROUGH. SEE
THE LATEST HYDROLOGY RELATED STATEMENTS FOR MORE DETAILS.

NEXT HYDROLOGY CONCERN COMES SUNDAY THROUGH MONDAY AS A STRONG
SURGE OF WARM AIR COMES INTO THE REGION ON BREEZY SOUTH WINDS. IN
ADDITION...RAIN APPEARS LIKELY ON MONDAY. WITH PLENTY OF SNOW
STILL PRESENT ALONG/NORTH OF HIGHWAY 10...CONCERN THAT THIS SNOW
COULD RAPIDLY MELT...RESULTING IN MORE RISES ON RIVERS SUCH AS THE
TREMPEALEAU AND BLACK. WILL ISSUE AN ESF TO COVER THE POTENTIAL
FOR FLOODING. SOMEWHAT COOLER AIR FLOWING IN FOR TUESDAY AND
WEDNESDAY WILL SLOW THE MELT.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT TERM...AJ
LONG TERM...AJ
AVIATION...04
HYDROLOGY...AJ
Hazardous weather outlook, Mar 28, 4:20 AM CDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
420 AM CDT FRI MAR 28 2014

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ041>044-
053>055-061-291200-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
420 AM CDT FRI MAR 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

RUNOFF FROM RECENT RAINFALL WILL RESULT IN RISES ON AREA STREAMS
AND RIVERS...THOUGH MOST ARE EXPECTED TO STAY BELOW FLOOD STAGE.
SEE THE LATEST HYDROLOGIC STATEMENTS FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY AFTERNOON ALONG AND
SOUTH OF INTERSTATE 90. AT THIS TIME IT IS TOO EARLY TO DISCERN
THE SEVERE POTENTIAL FROM THESE STORMS.

A WINTRY MIX IS POSSIBLE WEDNESDAY THROUGH THURSDAY. IT IS ALSO
TOO EARLY TO DISCERN BOTH THE TYPE AND AMOUNT OF PRECIPITATION.

.SPOTTER INFORMATION STATEMENT...

NO ACTION IS NECESSARY. HOWEVER...ANY RAINFALL AMOUNTS WOULD BE
APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

WIZ017-029-032>034-291200-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-
420 AM CDT FRI MAR 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
INTO NORTH CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

RUNOFF FROM RECENT RAINFALL WILL RESULT IN RISES ON AREA STREAMS
AND RIVERS...THOUGH MOST ARE EXPECTED TO STAY BELOW FLOOD STAGE.
SEE THE LATEST HYDROLOGIC STATEMENTS FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

RIVER FLOODING IS POSSIBLE EARLY NEXT WEEK FROM RAPID SNOWMELT.

A WINTRY MIX IS POSSIBLE WEDNESDAY THROUGH THURSDAY. IT IS ALSO
TOO EARLY TO DISCERN BOTH THE TYPE AND AMOUNT OF PRECIPITATION.

.SPOTTER INFORMATION STATEMENT...

NO ACTION IS NECESSARY. HOWEVER...ANY RAINFALL OR SNOWFALL AMOUNTS
WOULD BE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

AJ

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 8:30 PM CDTAreal Flood AdvisoryARXAllamakee, Howard, Winneshiek7 hr
Mar 27, 10:01 PM CDTAreal Flood AdvisoryARXAllamakee, Clayton6 hr

Nearby

River Flood Warnings in Iowa, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.